# SDR FDEA201612134424

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 13,715 hours, 7,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING THROUGH 17,500 FT,  RECEIVED AN ECAM WARNING FOR THE FWD CARGO DOOR NOT CLOSED.  LEVELED AT  FL190 CABIN PRESSURE WAS APPROXIMATELY 7 PSI, V/S WAS CONSTANT 200 FPM CLIMB,  CABIN ALTITUDE WAS APPROXIMATELY 2000 FT. DURING DESENT LIGHT AND WARNING WENT OUT PASSING THROUGH  10,000 FT.
